# SDR IPXA2024081997965

- Difficulty date: July 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B3827417
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK, MAIN DECK CARGO TRACK LOWER SURFACE, STA 2095 LBL 11.33 (REPAIR).  I.A.W AMM 53-21-02-004-001 REV.111 REMOVE MAIN DECK CARGO FLOOR PANELS AND PERFORM G.V.I CHECK RESULT WAS NORMAL. REFERENCE UPS EO-90994-REQ1 REV.1 FOR MAIN DECK CARGO FLOOR PANEL INSTALLATION. REPAIR DAMAGE AREA I.A.W EGAT WORK SHEET NO.40604 (SRM 53-00-52-2R-12 REV.101 DETAIL III ).
